Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Diabetic, removed kidney, having sweating, hot spells. Having salty taste. Thyroid, liver to be checked?

Dad is diabetic and just had kidney surgery removing his kidney last Wed. He was able to come home Friday and today 1 week now he is still having the sweating and hot spells. This actually started before he had the surgery but has remained constant. He soaked through several towels in less than 30 min. His incision is healing and not oozing as much as a few days ago and he did visit the doctor yesterday for a ultrasound to make sure there were no blood clots in his legs and feet and Doc said everything was fine. We are concerned about the salty taste he is talking about he said things are really salty and extremely sweet. He was drinking water and said it was salty... Should we have his thyroid and liver checked? Will the salty and overly sweet taste go away? Is this normal?
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Diabetologist 's  Response
Dear sir

You need to check both liver and thyroid functions because any disorders involving liver and thyroid will cause symptoms as you mentioned....

Thanks

Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor